# SDR COEA2017101227804

- Difficulty date: October 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S53671289244
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 903019 HEAVY CHECK COE/MAJOR REPAIR: DAMAGE TO PASSENGER DOOR SURROUND SKIN. CORRECTIVE ACTION: REPAIRED PER SRM 36-12-53-00-801-A01.
